# SDR WTAA950160

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120124
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Actuators
- Part number: 5299
- Condition: Lack Of Lube
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SFO - ELEVATOR TRIM STUCK AT 2 UNITS FORWARD OF GREEN DURING CRUISE FLIGHT.  TRIM BEGAN TO FUNCTION ON DESCENT.  AIRCRAFT LANDED IN SFO WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND LUBED BOTH ELEVATOR TRIM ACTUATORS.  OPERATIONAL CHECK OF ELEVATOR TRIM SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
